# SDR USAABB03113

- Difficulty date: July 16, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD RIGHT FLOOR LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
